# SDR HNAA2011033000065

- Difficulty date: March 20, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 49,631 hours, 55,612 cycles
- Engine: Pwa PW120
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY FLOOR LIGHT (RED) NOT WORKING.  RELAMPED EMERGENCY FLOOR LIGHT ROW 1 IAW AMM33-51-11.
